# SDR DHL2005741557

- Difficulty date: April 15, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1050 AT STR 24 RT FRAME BENT.  FRAME OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1 CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER  IAW B727 SRM 51-40-3 FIG 1 AND MAT ID 53-10-2.  PARTS TREATED AND PRIMED IAW B727 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
